# SDR ABXA030331

- Difficulty date: August 8, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 54,098 hours, 58,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 CRACKED ON AFT SIDE OF BULKHEAD FS 965.  REPLACED LONGERON IAW DC-9 SRM.
